MAUDE Adverse Event Report: TENEX HEALTH, INC. TX1 TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TX1 TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-1003-001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure with the tenex system, a portion of the microtip needle separated from the rest of the handpiece.The needle piece was retrieved.There were no patient complications.
 
Additional Manufacturer Narrative
Follow-up report #01.The device model details were corrected from tx2 microtip to tx1 microtip.
 
Additional Manufacturer Narrative
Follow-up report #02.Sections b4, d9, g6, h2, h3, h6 and h10 have been updated with new information.The device was returned and evaluated.It was confirmed that the microtip needle had separated from the rest of the handpiece.The fracture site did not immediately indicate a specific cause for the failure.Testing and disassembly of the device did not reveal any further anomalies or defects.

Brand Name
TX1 TISSUE REMOVAL SYSTEM - MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer (Section G)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630
Manufacturer Contact
david vancelette
26902 vista terrace
lake forest, CA 92630
9492380822
MDR Report Key15927909
Report Number1000135560-2022-00038
Device Sequence Number6562790
Product Code LFL
UDI-Device Identifier00857156006215
UDI-Public(01)00857156006215(10)1592203(17)240607
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K153299
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2024
Device Model Number554-1003-001
Device Catalogue Number554-1003-001
Device Lot Number1592203
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer11/09/2022
11/09/2022
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date12/06/2022
01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown